# SDR ASAA0510326

- Difficulty date: September 29, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65465637
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FAIL SAFE ANGLE AT BSTA 967, BETWEEN STRINGER 27 LT AND 27 RT IS CORRODED.  BSTA 967 BETWEEN STRINGER 27 RT AND 27 LT FAIL SAFE ANGLE REPAIRED IAW SRM.  (K)
